# SDR IXXA2023040306

- Difficulty date: February 11, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 122,038 hours, 23,588 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 113T71009
- Condition: Cracked
- Location: Zone 500
- Component: Aileron
- Component part number: 113T710041A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DETECTED ON LEFT WING OUTBOARD AILERON INBOARD HOIST FITTING
